# SDR FDEA201010013854

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53610797205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION AT MAIN DECK CARGO AREA FROM FRAME 11A TO FRAME 14C   ON L/H SEAT TRACK 4L.  REMOVED CORROSION AT L/H SEAT TRACK 4L  BETWEEN FRAME 11A AND FRAME 14C AND   FLOOR SUPPORT IAW A310 SRM 51-74-10. PARTWAS OUT OF LIMITS IAW A310 SRM 53-12-15 DIA   101. REMOVED AND REPLACED 4L SEAT TRACK FROM FRAME 11A TO FRAME 14C IAW A310 SRM   51-72-10.  MAJOR REPAIR IAW FEDEX GMM 06-2-100. THIS WORK PERFORMED ON N01368 UNDER WO# 00048963.
